# SDR IPXA10158259

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: Auto Pilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED - WHILE IN CRUISE, NAV MODE FAILED SEVERAL TIMES REVERTING TO HDG MODE. T/S IN REF TO TSM 2-10-00 AND AMM 22-40-00-05, FOUND FCU FAULTED, REMOVED AND REPLACED FCU IN REF TO AMM 22-15-12-04 AND TESTED IN REF TO 22-00-00 P BLOCK 501 AND 22-40-00 P BLOCK 501 PARA 1.B.
